# SDR DALA1127061609

- Difficulty date: April 11, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 49,436 hours, 6,832 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T2001
- Condition: Damaged
- Location: Lt Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK CHECK FOUND 0.25" HOLE ON LT STABLIZER BOTTOM SURFACE 1' OF AUX SPAR STA 191.  METAL HOT BOND REPAIR PERFORMED AT HOLE AREA IAW SRM 55-10-01, REPAIR 1 FIG 201 AND SRM 51-70-10, REPAIR 4, FIG 201.
